# SDR SWAA2015041638587

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 60,489 hours, 35,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMER LIGHT LENS COVER MISSING BETWEEN ROW 2 - 11.  INSTALLED LENS IAW MM.
